# SDR GTIA2019081524552

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 24,590 hours, 11,261 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE ODOR REPORTED CLIMBING THROUGH FL240 IN AFT CABIN AREA,  (DIRTY TOILET/ROTTEN FOOD SMELL) PERFORMED PACK NR 2 SELECTED OFF,  CROSSBLEED SHUT, ODOR SUBSIDED CREW REPORTS NOT A DIRTY SOCK SMELL SUSPECT MUSTY PASSENGER. PERFORMED OPS CHECKS OF PACK 1+2 IAW AMM 21-63-00 NO DEFECTS NOTED. SUSPECT TRASH + LAV
